Show simple item record

dc.contributor.authorLarcombe, Peter J.
dc.contributor.authorFennessey, Eric J.
dc.date.accessioned2018-12-18T13:45:24Z
dc.date.available2018-12-18T13:45:24Z
dc.date.issued2018
dc.identifier.citationLarcombe, P.J., and Fennessey, E. J. (2018) ‘A new non-linear recurrence identity class for Horadam sequence terms’, Palestine Journal of Mathematics, 7(2), pp. 406–409.en
dc.identifier.issn2219-5688
dc.identifier.urihttp://hdl.handle.net/10545/623239
dc.description.abstractWe state, and prove by a succinct matrix method, a non-linear recurrence identity class for terms of the so called Horadam sequence. A particular instance was established (in equivalent form) over half a century ago by A.F. Horadam, which provides a starting point for the discussion and an introduction to our formulation technique.
dc.description.sponsorshipN/Aen
dc.language.isoenen
dc.publisherPalestine Polytechnic Universityen
dc.relation.urlhttp://pjm.ppu.edu/en
dc.rights.urihttp://creativecommons.org/licenses/by/4.0/*
dc.subjectHoradam sequenceen
dc.subjectRecurrence identity classen
dc.titleA new non-linear recurrence identity class for Horadam sequence terms.en
dc.typeArticleen
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalPalestine Journal of Mathematicsen
refterms.dateFOA2019-02-28T17:57:17Z
html.description.abstractWe state, and prove by a succinct matrix method, a non-linear recurrence identity class for terms of the so called Horadam sequence. A particular instance was established (in equivalent form) over half a century ago by A.F. Horadam, which provides a starting point for the discussion and an introduction to our formulation technique.


Files in this item

Thumbnail
Name:
(2018) A New Non-Linear Recurrence ...
Size:
46.70Kb
Format:
PDF
Description:
Post-Print

This item appears in the following Collection(s)

Show simple item record

http://creativecommons.org/licenses/by/4.0/
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/